Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Twisted Yangians and Mickelsson Algebras. II

Authors: M. Nazarov and S. Khoroshkin
Translated by: the authors
Original publication: Algebra i Analiz, tom 21 (2009), nomer 1.
Journal: St. Petersburg Math. J. 21 (2010), 111-161
MSC (2000): Primary 17B35; Secondary 81R50
Published electronically: November 5, 2009
MathSciNet review: 2553055
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A skew analog for the composition of the Cherednik and Drinfeld functors is introduced for twisted Yangians. The definition is based on the skew Howe duality, and originates from the centralizer construction of twisted Yangians due to Olshanskiĭ. Via the new functor, a correspondence is established between intertwining operators on the tensor products of certain modules over twisted Yangians and the extremal cocycle on the hyperoctahedral group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 17B35, 81R50

Retrieve articles in all journals with MSC (2000): 17B35, 81R50

Additional Information

M. Nazarov
Affiliation: Department of Mathematics, University of York, York YO10 5DD, England

S. Khoroshkin
Affiliation: Institute for Theoretical and Experimental Physics, Moscow 117259, Russia

Keywords: Cherednik functor, Drinfeld functor, Howe duality
Received by editor(s): September 10, 2007
Published electronically: November 5, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society